MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC, PORT ACCESS KIT; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC, PORT ACCESS KIT; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer the needles appear to be intact and there is no obvious fault.However, when flushing they are leaking from behind the needle.It appears the fault is between the yellow gripper and the needle.There was no harm or medical intervention required, once fault was identified before being used and another huber needle was used immediately.It was reported this occurred with six devices.This report addresses all six devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is inconclusive.Four 20 g x 1.0 in.Powerloc infusion sets in sealed packages and one open and empty package were returned for evaluation.An initial visual observation revealed no damage on the samples.The samples were removed from their packaging and flushed and pressurized with a 12 ml syringe; however, no leaks were observed in any of the returned samples.No failures were found in the returned sealed samples, and the sample(s) involved in the reported event(s) were not returned and therefore could not be evaluated.Therefore, the reported event of a leaking needle is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC, PORT ACCESS KIT
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22370920
Report Number3006260740-2025-04424
Device Sequence Number7918700
Product Code LJT
UDI-Device Identifier00801741048319
UDI-Public(01)00801741048319(11)240913(17)271120(10)ASJSFS008
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number8652010
Device Lot NumberASJSFS008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown